# SDR FDEA202306261219

- Difficulty date: June 26, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5378196620000
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING CROSSBEAM REPAIR FOUND ON M/D AT FR 66 BTW -  Y953 ~ -Y1456 COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600F SRM 53-10-15-201 PARA.14, PAGE385~388, FIG.211, THIS REPAIR IS CLASSIFIED AS A   MAJOR CATEGORY A REPAIR. "MAJOR REPAIR"
